# SDR DXTA2020031703590

- Difficulty date: March 16, 2020
- Submitted: March 18, 2020
- Operation: Air carrier
- Aircraft: N361QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800235
- Aircraft time: 10,362 hours, 6,969 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Cooling Fan
- Condition: Contaminated
- Location: Cockpit
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

APU START - INFLIGHT APU START AT 1500 FEET PRIOR TO LANDING. FMS 1 WENT BLANK DURING APU START. SMELLED SOMETHING AFTER FMS 1 WAS BACK ONLINE. WE SHUT DOWN THE APU. //SIGNOFF// WE GAINED ACCESS TO THE BACK SIDE OF APU CONTROL PANEL AND COPILOTS CIRCUIT BREAKER PANEL AND INSPECTED FOR DAMAGE, SECURITY OF WIRES AND COMPONENT AND SNIFF TEST, NO DAMAGE OR SMELL NOTED AND ALL IS SECURE. INSPECTED BOTH FMS UNITS, MFDS AND PFDS FOR CLEANLINESS AND SNIFF TEST. NO SMELL NOTED, REMOVED CARPET FIBERS THAT ACCUMULATED ON EXTERIOR ESPECIALLY IN COOLING FAN AREA. CLEANED ACCUMULATED CARPET FIBERS AND DUST FROM TOP FWD GLARE SHIELD AVIONICS COOLING FANS. RAN APU NUMEROUS TIMES (APPROX 12) IN NUMEROUS CONFIGURATIONS IN AN ATTEMPT TO DUPLICATE CREW DISCREPANCY, NO DEFECTS, NO SMELLS NOTED. CHECKED OPERATION OF WINDSHIELD RAIN REMOVAL FAN, RECIRC FAN, OPS CHECKS GOOD, NO ABNORMAL SMELLS NOTED. VERIFIED APU OIL LEVEL IS GOOD. COMPLETED ECU SYSTEM DUCT BURN OUT. ALL OPS CHECKED GOOD AT THIS TIME. REF CE-680 M/M 24-60-02, 34-23-00, 49-00-00 AND TC680-21-120905M
